Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Decca and weight gain
Nov 20, 2008

4 weeks ago I was given decca in injection form for severe shoulder and elbow pain, It was approx. 1 cc. Within 2 weeks I gained 10-15 lbs. Will I loose it soon? I feel bloated after every meal. I am a 50 yr. old post menopausal female and always weighed between 140-143 lbs. Now I am 155 lbs. and hate it. Tell me this weight will go away as fast as it came on!

Response from Mr. Vergel

I think you have it wrong. It is not deca. I bet your got a corticoid steroid injection, not an anabolic steroid injection.

Corticoid steroids are great anti inflammatory agents but they cause water retention and rapid weight gain. I have had that problem myself but it tends to go away on its own.

Nelson



Previous
any other supplements
Next
green tea and Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement